IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Katsuyoshi Iida (Hokkaido Univ.)
Vice Chair Rei Atarashi (IIJ), Hiroyuki Osaki (Kwansei Gakuin Univ.), Toru Kondo (Hiroshima Univ.)
Secretary Yusuke Sakumoto (Tokyo Metropolitan Univ.), Yuichiro Hei (TOYOTA-IT), Toshiki Watanabe (NEC)
Assistant Kenji Ohira (Tokushima Univ.), Ryohei Banno (Tokyo Inst. of Tech.)

Technical Committee on Information and Communication System Security (ICSS) [schedule] [select]
Chair Yoshiaki Shiraishi (Kobe Univ.)
Vice Chair Hiroki Takakura (NII), Katsunari Yoshioka (Yokohama National Univ.)
Secretary Kazunori Kamiya (NTT), Takahiro Kasama (NICT)
Assistant Akira Yamada (KDDI labs.), Keisuke Kito (Mitsubishi Electric)

Conference Date Mon, Jun 25, 2018 13:00 - 17:10
Tue, Jun 26, 2018 09:00 - 12:55
Topics Internet Security, etc. 
Conference Place Memorial Hall, Johoku Campus, Ehime University 
Address 3, Bunkyo-cho, Matsuyama, 790-8577
Transportation Guide https://www.ehime-u.ac.jp/en_page/access/johoku-campus/
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on ICSS, IA.

Mon, Jun 25 PM 
13:00 - 14:25
(1) 13:00-13:25 A Study on the structure and Its Classification IA2018-1 ICSS2018-1 Naoya Nitta, Masakatu Morii (Kobe Univ.)
(2) 13:25-13:50 Calculating Similarity between IoT Malware Samples over CPU Architectures IA2018-2 ICSS2018-2 Ryoichi Isawa, Tao Ban (NICT), Ying Tie (YNU), Katsunari Yoshioka (YNU/NICT), Daisuke Inoue (NICT)
(3) 13:50-14:15 Malware Classification Based on Data Compression Algorithm and Its Evaluation IA2018-3 ICSS2018-3 Sohei Takechi, Hiroshi Kai (Ehime Univ.), Masakatu Morii (Kobe Univ)
  14:15-14:25 Break ( 10 min. )
Mon, Jun 25 PM 
14:25 - 15:25
(4) 14:25-14:50 Designing network control system for industrial IoT security IA2018-4 ICSS2018-4 Yutaka Oiwa (AIST), Ray Atarashi (IIJ-II), Yoshifumi Atarashi, Toru Asahina (Alaxala)
(5) 14:50-15:15 Survey on current situation of incorrect setting of DNS server IA2018-5 ICSS2018-5 Akira Sato (Univ. of Tsukuba), Kazunori Fujiwara (JPRS), Takaho Omuro, Kodai Watanabe, Kenichi Yoshida (Univ. of Tsukuba)
  15:15-15:25 Break ( 10 min. )
Mon, Jun 25 PM 
15:25 - 16:20
(6) 15:25-15:50 The Existence of the QR Code Guiding to a Malicious Web Site and a Counterfeit Attack Using It IA2018-6 ICSS2018-6 Okuma Hiroya, Makoto Takita, Masakatu Morii (Kobe Univ.)
(7) 15:50-16:15 IA2018-7 ICSS2018-7
  16:15-16:20 Break ( 5 min. )
Mon, Jun 25 PM 
16:20 - 17:10
(8) 16:20-17:10
  17:10-17:20 ( 10 min. )
  17:20-17:30 ( 10 min. )
Tue, Jun 26 AM 
09:00 - 09:50
(9) 09:00-09:25 IA2018-8 ICSS2018-8
(10) 09:25-09:50 A consideration on the possibility of automatic classifying for anomalous posts on Twitter IA2018-9 ICSS2018-9 Ryutaro Ushigome (NICT/Chuo Univ), Takeshi Matsuda (Univ of Nagasaki), Michio Sonoda, Takeshi Takahashi, Mio Suzuki (NICT), Jinhui Chao (Chuo Univ)
Tue, Jun 26 PM 
09:50 - 10:45
(11) 09:50-10:15 Proposal of Sparse-Modeling based Approach for Betweenness Centrality Estimation IA2018-10 ICSS2018-10 Ryotaro Matsuo, Ryo Nakamura, Hiroyuki Ohsaki (Kwansei Gakuin Univ.)
(12) 10:15-10:40 A study of applying SDN to the operational challenges of multi-service wide-area IP network IA2018-11 ICSS2018-11 Aki Fukuda, Hitoshi Irino, Yoshinori Koike, Hirotaka Yoshioka (NTT)
  10:40-10:45 Break ( 5 min. )
Tue, Jun 26 PM 
10:45 - 11:40
(13) 10:45-11:35 [Invited Talk]
Security Analysis with Formal Methods IA2018-12 ICSS2018-12
Naoto Yanai (Osaka Univ.)
  11:35-11:40 Break ( 5 min. )
Tue, Jun 26 PM 
11:40 - 12:55
(14) 11:40-12:05 A Study on Extraction Method of Characteristics of Malware Using Generative Adversalial Networks IA2018-13 ICSS2018-13 Keisuke Furumoto, Ryoichi Isawa, Takeshi Takahashi, Daisuke Inoue (NICT)
(15) 12:05-12:30 IA2018-14 ICSS2018-14 Sho Minami, Takashi Nishide (The Univ. of Tsukuba)
(16) 12:30-12:55 Datagram TLS extensions for multipath communication IA2018-15 ICSS2018-15 Seiya Nuta, Takashi Nishide (Univ. of Tsukuba)
  12:55-13:05 ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 
ICSS Technical Committee on Information and Communication System Security (ICSS)   [Latest Schedule]
Contact Address Yoshiaki Shiraishi (Kobe University)
E-: is-adm-q 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/~icss/index.html


Last modified: 2018-04-23 21:02:47


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /   [Return to ICSS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan